Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 22, NWS Indianapolis, IN

April 10, 2013Hendricks County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 10, 2013, 4:11 PM EDT for Hendricks County, Indiana. It was in force for 34 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 4:11 PM EDT (20:11 UTC)
Expired
Apr 10, 2013, 4:45 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Hendricks County, IN

The radar

The Indianapolis radar (KIND), 20 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 4:19 PM EDTHAIL 0.25Pittsboro, IN
Apr 10, 4:20 PM EDTHAIL 0.75Pittsboro, IN
Apr 10, 4:22 PM EDTHAIL 1Pittsboro, IN
Apr 10, 4:29 PM EDTHAIL 1Brownsburg, IN
Apr 10, 4:35 PM EDTHAIL 0.881 Ne Brownsburg, IN
Apr 10, 4:41 PM EDTHAIL 11 Ne Brownsburg, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
2.6
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WUUS53 KIND 102011
SVRIND
INC063-102045-
/O.NEW.KIND.SV.W.0022.130410T2011Z-130410T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...

* UNTIL 445 PM EDT

* AT 410 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
  OF DANVILLE...AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...BROWNSBURG...LIZTON...PITTSBORO AND AVON.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 58 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3975 8633 3976 8668 3984 8669 3993 8643
      3992 8633
TIME...MOT...LOC 2011Z 255DEG 33KT 3980 8659

HAIL...1.00IN
WIND...<50MPH

$$

LEE/TUCEK
2 follow-up statements
596 
WWUS53 KIND 102025
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT WED APR 10 2013

INC063-102045-
/O.CON.KIND.SV.W.0022.000000T0000Z-130410T2045Z/
HENDRICKS IN-
425 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HENDRICKS COUNTY UNTIL 445 PM EDT...

AT 424 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DANVILLE...AND
MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BROWNSBURG...PITTSBORO AND AVON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3992 8633 3975 8633 3978 8654 3984 8657
      3993 8644
TIME...MOT...LOC 2025Z 257DEG 29KT 3983 8650

HAIL...1.00IN
WIND...<50MPH

$$

LEE/TUCEK
587 
WWUS53 KIND 102032
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
432 PM EDT WED APR 10 2013

INC063-102045-
/O.CON.KIND.SV.W.0022.000000T0000Z-130410T2045Z/
HENDRICKS IN-
432 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HENDRICKS COUNTY UNTIL 445 PM EDT...

AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROWNSBURG...
AND MOVING EAST AT 30 MPH.

QUARTER SIZED HAIL WAS REPORTED BY THE PUBLIC AT 422 PM EDT IN 
PITTSBORO.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN HENDRICKS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3980 8649 3986 8650 3992 8644 3992 8633
      3982 8633
TIME...MOT...LOC 2032Z 261DEG 26KT 3986 8640

HAIL...1.00IN
WIND...<50MPH

$$

LEE/TUCEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:48 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 10, 2:48 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT WED APR 10 2013

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 341 AM EDT WED APR 10 2013

A STRONG LOW PRESSURE SYSTEM WILL PUSH THROUGH CENTRAL INDIANA
TONIGHT AND TOMORROW...TRIGGERING STRONG TO SEVERE THUNDERSTORMS
ALONG AND AHEAD OF AN ASSOCIATED COLD FRONT. CONVECTIVE ACTIVITY
WILL TAPER OFF BY TOMORROW EVENING WITH ONLY SOME LINGERING
SHOWERS INTO FRIDAY MORNING. DRY AND COOL WEATHER WILL BE THE NORM
FOR FRIDAY AND SATURDAY IN THE WAKE OF AFOREMENTIONED COLD FRONT.
HOWEVER...ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL COME
LATE IN THE WEEKEND AS ANOTHER SYSTEM MOVES THROUGH THE GREAT
LAKES REGION.

&&

.NEAR TERM /REST OF TODAY/...

ISSUED AT 1011 AM EDT WED APR 10 2013

AT 10 AM RADAR MOSAIC SHOWED ALMOST NO ECHOES ACROSS THE FORECAST
AREA. WARM/STATIONARY FRONT IS JUST NORTH OF THE FORECAST AREA
BETWEEN RENSSELAER AND LAFAYETTE. TEMPERATURES WERE IN THE LOW 70S
WITH DEW POINTS IN THE LOW 60S AND WINDS OUT OF THE SOUTHWEST AROUND
25 MPH. BASED ON TRENDS AND HRRR/RAP OUTPUT DECREASED POPS FOR THE
NEXT COUPLE OF HOURS. THEN INCREASED POPS SOME FOR THE AFTERNOON
WITH RAPID UPDATE MODELS SHOWING CONVECTIVE DEVELOPMENT ACROSS THE
AREA BY LATE THIS AFTERNOON. ALTHOUGH LARGER SCALE FRONTAL FORCING
WILL STILL BE ABSENT...WATER VAPOR SATELLITE AND SURFACE ANALYSIS
INDICATE A WEAK WAVE CURRENTLY OVER EASTERN MISSOURI/WESTERN
ILLINOIS THAT SHOULD MOVE ALONG THE FRONT AND PROVIDE THE NECESSARY
FORCING THIS AFTERNOON/EVENING TO TAP INTO WHAT SHOULD BE AMPLE
INSTABILITY WITH OVER 60 DEW POINTS AND HIGH TEMPERATURES REACHING
INTO THE UPPER 70S/LOW 80S ON STRONG SOUTHWESTERLY FLOW. ALSO SEEING
SOME CLEARING ON SATELLITE TO THE SOUTHWEST...SO THINK THOSE 80S
COULD STILL BE ATTAINABLE DESPITE CURRENT CLOUD COVER.

GIVEN THE INSTABILITY AND FORCING MENTIONED ABOVE...DO SEE SOME
POTENTIAL FOR SEVERE THIS AFTERNOON INTO EVENING AND HAVE ADDED THIS
TO THE HWO. WHILE INSTABILITY WILL BE LOWER TONIGHT STILL SEE
STRONGER FORCING AND DYNAMICS PRESENT WITH FRONTAL PASSAGE LATE
TONIGHT/EARLY THURSDAY SO SEVERE WILL BE IN PLAY THEN AS WELL.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

ISSUED AT 341 AM EDT WED APR 10 2013

THE MAIN FOCUS OF THE SHORT TERM PERIOD IS SEVERE WEATHER
POTENTIAL FOR TONIGHT AND TOMORROW.

SPC CONTINUES TO KEEP ALL OF CENTRAL INDIANA UNDER A SLIGHT RISK
FOR SEVERE WEATHER THROUGH DAY 1. CURRENT THINKING IS THAT COLD
FRONT WILL START IMPACTING THE WESTERN PORTIONS OF CENTRAL INDIANA
AFTER THU 06Z TONIGHT AND KEEP PROPAGATING EAST THROUGH EARLY
TOMORROW MORNING. THIS WOULD PUT THE BULK OF THUNDERSTORMS THROUGH
THE INDY METRO SOMEWHERE IN THE THU 09-15Z TIME FRAME. FORECAST
SOUNDINGS ARE HINTING AT SBCAPES OF 1000 TO 1500 J/KG WITH AMPLE
MOISTURE AND HEAT IN PLACE. A STRONG LOW LEVEL JET OVER 60 KTS
SHOULD ACCELERATE SEVERE THUNDERSTORM DEVELOPMENT AFTER THU 06.

AN UPPER LEVEL JET WILL ACCOMPANY THE UPPER LEVEL LOW TOMORROW
AFTERNOON...BUT EXPECTING ENVIRONMENT TO BE WORKED OVER BY THAT
POINT. NONETHELESS...WILL KEEP MENTION OF ISOLATED THUNDERSTORMS
OVER THE FORECAST AREA UNTIL THAT UPPER LOW HAS EXITED THE REGION.

TEMPS...WAS ABLE TO GO WITH ALLBLEND IN WAKE OF THE SYSTEM AS
MODELS COME INTO AGREEMENT WITH THE WEATHER PATTERN. MUCH COOLER
TEMPS IN THE 40S AND 50S CAN BE EXPECTED FOR FRIDAY WITH DRY
CONDITIONS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

ISSUED AT 247 PM EDT WED APR 10 2013

DRY COOL START TO THE WEEKEND AS THE UPPER TROUGH WILL BE IN THE
PROCESS OF LIFTING OUT OF THE OHIO VALLEY. WARM ADVECTION WILL
COMMENCE BY SATURDAY EVENING AS SURFACE HIGH PRESSURE SHIFTS OFF
TO THE EAST AND SOUTHERLY FLOW DEVELOPS. HIGHS ON SATURDAY LIKELY
TO REMAIN MOSTLY IN THE UPPER 40S AND LOWER 50S WITH TEMPS FALLING
INTO THE 30S SATURDAY NIGHT.

FOCUS FOR THE REMAINDER OF THE EXTENDED IS ON THE ARRIVAL AND
PASSAGE OF A WARM FRONT ON SUNDAY...BRINGING A RETURN TO MUCH
WARMER AND INCREASINGLY UNSETTLED CONDITIONS AS WE HEAD INTO EARLY
NEXT WEEK WITH THE BOUNDARY BECOMING NEARLY STATIONARY ACROSS THE
REGION. OP GFS CONTINUES TO BE AN OUTLIER WITH A MORE INTENSE LEAD
WAVE ALONG THE BOUNDARY AND CONSEQUENTLY...THE MODEL APPEARS TO BE
OVERDOING RAINFALL POTENTIAL WITH THE WARM FRONT ON SUNDAY. WILL
CONTINUE TO INDICATE ONLY LOW CHANCE POPS SUNDAY AND FOCUS THEM
MAINLY NORTH OF I-70. MODEL DIFFERENCES ABOUND THROUGH THE REST OF
THE EXTENDED AS THE FRONT WILL OSCILLATE ACROSS THE OHIO VALLEY
WITH WAVES TRAVERSING THE BOUNDARY. AT THIS POINT...WILL CARRY
CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. HIGH
TEMPS WILL RETURN INTO THE 60S AND 70S DURING THE PERIOD...
POSSIBLY EVEN WARMER SHOULD THE BOUNDARY SET UP FURTHER NORTH IN
THE LOWER GREAT LAKES.

&&

.AVIATION /DISCUSSION FOR 101800Z TAF ISSUANCE/...

ISSUED AT 1255 PM EDT WED APR 10 2013

POTENTIAL FOR MVFR/IFR CONDITIONS WITHIN CONVECTION THIS AFTERNOON
AND EARLY EVENING. MORE WIDESPREAD MVFR/IFR CONDITIONS WILL
DEVELOP WITHIN THUNDERSTORMS EARLY THURSDAY MORNING.

WARM FRONT REMAINS ACROSS THE EXTREME NORTHERN PART OF THE
FORECAST AREA EARLY THIS AFTERNOON...CREATING A COMPLEX FORECAST
OVER THE NEXT SEVERAL HOURS AS DISTURBANCES ALOFT RIPPLE ALONG THE
BOUNDARY. CONVECTION INCREASING CURRENTLY IN ADVANCE OF A WAVE
ALOFT MOVING THROUGH CENTRAL ILLINOIS. WITH THE ATMOSPHERE
BECOMING INCREASINGLY MOIST AND UNSTABLE...ANTICIPATE CONVECTION TO
INCREASE IN COVERAGE THROUGH THE AFTERNOON WITH THE POTENTIAL TO
PRODUCE LOCALLY IFR CONDITIONS WITHIN HEAVIER STORMS AS THEY
IMPACT THE TERMINALS. WINDS WILL REMAIN FROM THE SOUTHWEST AND
GUST AT 25-30KTS AT KBMG/KHUF/KIND INTO THE EARLY EVENING. WIND
FORECAST MUCH MORE PROBLEMATIC AT KLAF AS BOUNDARY HAS SLIPPED
JUST SOUTH OF THE TERMINAL. WHILE WINDS HAVE SHIFTED TO THE
NORTH...LIKELY TO SEE VARIABLE DIRECTION ON THE WINDS AT TIMES
OVER THE NEXT FEW HOURS WITH THE BOUNDARY REMAINING IN THE
VICINITY OF THE TERMINAL.

WIND DIRECTION WILL TRANSITION TO S/SE AT ALL TERMINALS BY THIS
EVENING WITH THE MAIN LOW PRESSURE WAVE MOVING INTO THE MID
MISSISSIPPI VALLEY. THE TRACK OF THIS SYSTEM IS LIKELY TO PUSH
THE WARM FRONT BACK TO THE NORTH OF KLAF...AND IS LIKELY TO SHIFT
MORE WIDESPREAD CONVECTION NORTH OF THE TERMINALS AS WELL. WILL
MAINTAIN A VCTS MENTION AT ALL SITES THROUGH MUCH OF THE NIGHT
HOWEVER AS A STEADILY INTENSIFYING LOW LEVEL JET MAINTAINS A
WARM MOIST AIRMASS OVER THE REGION. THE LOW WILL TRACK INTO
NORTHWEST INDIANA BY DAYBREAK THURSDAY WITH A STRONG COLD FRONT
MOVING ACROSS THE FORECAST AREA DURING THE FIRST HALF OF THE DAY.
THIS WILL BRING A RENEWED PERIOD WITH WIDESPREAD AND OCCASIONALLY
HEAVY CONVECTION THROUGH MIDDAY ALONG WITH IFR CONDITIONS. WINDS
WILL BEGIN TO VEER TO THE SOUTHWEST TOWARDS THE END OF THE
FORECAST PERIOD AS THE FRONT PASSES THE TERMINALS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...TDUD
NEAR TERM...CP
SHORT TERM...TDUD
LONG TERM....RYAN
AVIATION...RYAN
Hazardous weather outlook, Apr 10, 9:51 AM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
951 AM EDT WED APR 10 2013

INZ021-028>031-035>049-051>057-060>065-067>072-111000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
951 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...BRIEF
HEAVY RAINFALL...AND ISOLATED TORNADOES.

TIMING: THIS AFTERNOON AND EVENING...AND AGAIN LATE TONIGHT.

DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS THE FORECAST AREA THIS AFTERNOON AS A BOUNDARY REMAINS
STALLED OVER NORTHERN INDIANA. THUNDERSTORMS MAY BE SEVERE THIS
AFTERNOON AND EARLY THIS EVENING. ADDITIONAL SEVERE THUNDERSTORMS
MAY IMPACT THE REGION LATE TONIGHT AHEAD OF A STRONG COLD FRONT
AND LOW PRESSURE SYSTEM MOVING INTO CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE INTO THURSDAY MORNING
/MAINLY ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA./ TOTAL
RAINFALL AMOUNTS OF OF 1 TO 2 INCHES ARE POSSIBLE BY THURSDAY
AFTERNOON...WHICH COULD CAUSE SIGNIFICANT RISES ON CREEKS AND
STREAMS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND
TUESDAY.

DISCUSSION: A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH THE
AREA ON THURSDAY MORNING BRINGING THE POTENTIAL FOR SEVERE STORMS
AND HEAVY RAIN. ANOTHER SYSTEM WILL BRING A CHANCE FOR STORMS NEXT
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE LATE TONIGHT AND EARLY TOMORROW MORNING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Special weather statement, Apr 10, 3:04 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT WED APR 10 2013

INZ021-029-101930-
CARROLL-TIPPECANOE-
304 PM EDT WED APR 10 2013

...STRONG THUNDERSTORM ADVISORY FOR CARROLL AND NORTHERN TIPPECANOE
COUNTIES UNTIL 330 PM EDT...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST LAFAYETTE...OR NEAR LAFAYETTE...MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DELPHI...
  BATTLE GROUND...
  FLORA...
  CAMDEN...

&&

LAT...LON 4073 8652 4070 8652 4069 8637 4055 8637
      4043 8666 4043 8669 4042 8670 4031 8695
      4055 8711 4057 8678 4063 8678 4074 8655
TIME...MOT...LOC 1904Z 238DEG 45KT 4046 8691

DRT
Local storm report, Apr 10, 3:05 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             1 N TERRE HAUTE         39.48N  87.38W
04/10/2013  E0.75 INCH       VIGO               IN   AMATEUR RADIO

&&

BHH
Local storm report, Apr 10, 3:10 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             11 SE INDIANAPOLIS      39.66N  86.00W
04/10/2013  E0.25 INCH       MARION             IN   NWS EMPLOYEE

&&

BHH
Local storm report, Apr 10, 3:18 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             4 N TERRE HAUTE         39.53N  87.38W
04/10/2013  E1.00 INCH       VIGO               IN   AMATEUR RADIO

&&

BHH
Special weather statement, Apr 10, 3:21 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT WED APR 10 2013

INZ061-068-069-101945-
DAVIESS-GREENE-MARTIN-
321 PM EDT WED APR 10 2013

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN DAVIESS...EASTERN
GREENE AND NORTHWESTERN MARTIN COUNTIES UNTIL 345 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF BLOOMFIELD...OR 28 MILES WEST
OF BEDFORD...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMFIELD...
  BURNS CITY...
  NEWBERRY...
  CRANE...
  SOLSBERRY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3884 8714 3885 8714 3917 8682 3917 8679
      3909 8668 3902 8668 3873 8696
TIME...MOT...LOC 1921Z 218DEG 33KT 3885 8699

50
Local storm report, Apr 10, 3:25 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             LAFAYETTE               40.41N  86.87W
04/10/2013  E0.25 INCH       TIPPECANOE         IN   BROADCAST MEDIA

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:35 AM EDTSpecial Weather StatementINDHoward25 min
Apr 10, 12:30 PM EDTSpecial Weather StatementINDClinton30 min
Apr 10, 12:42 PM EDTSpecial Weather StatementINDCarroll33 min
Apr 10, 1:01 PM EDTSpecial Weather StatementINDHoward29 min
Apr 10, 1:29 PM EDTSpecial Weather StatementINDHoward31 min
Apr 10, 2:33 PM EDTSpecial Weather StatementINDRandolph42 min
Apr 10, 2:47 PM EDTSpecial Weather StatementINDVigo28 min
Apr 10, 2:57 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo18 min
Apr 10, 3:04 PM EDTSpecial Weather StatementINDCarroll, Tippecanoe26 min
Apr 10, 3:21 PM EDTSpecial Weather StatementINDGreene24 min
Apr 10, 3:25 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Parke, Putnam50 min
Apr 10, 3:57 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe33 min
Apr 10, 4:22 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan38 min
Apr 10, 4:40 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion35 min
Apr 10, 4:50 PM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tippecanoe3 hr
Apr 10, 4:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton34 min
Apr 10, 5:06 PM EDTSevere Thunderstorm WarningINDHamilton, Madison24 min
Apr 10, 5:20 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam25 min
Apr 10, 5:25 PM EDTSevere Thunderstorm WarningINDHamilton, Howard, Tipton35 min
Apr 10, 5:27 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison33 min
Apr 10, 5:32 PM EDTAreal Flood AdvisoryINDBoone, Clinton, Hamilton, Hendricks, Howard, Montgomery and 3 more3 hr
Apr 10, 5:43 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery32 min
Apr 10, 5:56 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph34 min
Apr 10, 6:30 PM EDTSevere Thunderstorm WarningINDHamilton, Madison30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.